# SDR GUUA09170701

- Difficulty date: September 17, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,629 hours, 36,490 cycles
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0360A
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH "H" OF THE LT "H" LANDING GEAR POSITION INDICATING LIGHTS ONLY ILLUMINATED ON THE THIRD CYCLING OF THE LANDING GEAR.  REPLACED LT MAIN LANDING GEAR ACTUATOR OPERATIONAL CHECK NORMAL.
